# SDR SWAA2023060555431

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 9,129 hours, 4,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT WILL NOT TEST<[01] RE-SEATED AFT FLASHLIGHT IAW MM 25-64-00 OPS TEST NORMAL
